# SDR SWAA2017101717142

- Difficulty date: September 28, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: 116A3118U10
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE WING TO BODY FAIRING CURVED ANGLE CRACKED AT BS 500D.   REPAIRED THE ANGLE IAW SRM.
